# SDR AALA202409059375

- Difficulty date: September 3, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 71,062 hours, 29,535 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 1303A000004
- Part serial: 130302897
- Condition: Defective
- Location: Zone 100
- Part time: 2,698 hours, 1,655 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED INTO SAT. THE AIRCRAFT WAS DISPATCHED WITH PACK 2 INOPERATIVE AND DURING DESCENT INTO SAT AT APPROXIMATELY 14000 FT PACK 1 FAILED AND AIR PACK 1 AND 2 FAULT MESSAGE DISPLAYED. THE FLIGHT CREW ACCOMPLISHED THE ECAM PROCEDURES AND CHECKED THE PRESSURIZATION STATUS, WITH THE OUTFLOW VALVE CLOSED THE CABIN ALTITUDE WAS CLIMBING SLOWLY. THE AIRCRAFT DESCENDED TO 8000 FT, ONCE THE RAM AIR WAS SET TO ON WHILE PERFORMING THE ECAM PROCEDURES THE CABIN DEPRESSURIZED TO CURRENT ALTITUDE OF APPROXIMATELY 6000 FT. THE AIRCRAFT LANDED SAFELY AT SAT WITHOUT FURTHER ISSUES. MAINTENANCE ACCOMPLISHED TSM 21-60-00-810-824-A AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK FOR PACK 1 WITH NO ISSUES NOTED. (AALA202409054008). MAINTENANCE TROUBLE SHOT THE PACK 2 ISSUE AND FOUND THE FLOW CONTROL VALVE FOR THE #2 PACK WAS DEFECTIVE AND REPLACED IT PER AMM 21-51-51. (AALA202409059375) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ISSUES NOTED.
